# SDR USAA2011122800008

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 45,764 hours, 19,027 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED AN IMMEDIATE LOCK-UP OF THE AUTOBRAKE SYSTEM UPON LANDING, AND ATC TOWER REPORTED SEEING AN UNUSUALLY LARGE AMOUNT OF SMOKE FROM LEFT MAIN GEAR.  CREW REPORTED NO DIRECTIONAL LOSS OF CONTROL.  AS THE AIRCRAFT TAXIED OFF THE RUNWAY, LEFT MAIN BRAKE WAS GRABBING AND REQUIRED APPROX 5 SECONDS OF PUMPING BRAKE PEDAL TO RELEASE THE AUTOBRAKE FUNCTION.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  MAINTENANCE INSPECTED THE BRAKES AND TIRES WITH NO TIRE FLAT SPOTS OR OTHER DISCREPANCIES NOTED. ACCOMPLISHED BITE CHECK OF BRAKE/STEERING CONTROL UNIT WITH NO FAULTS FOUND. THIS AIRCRAFT HAS NO PRIOR HISTORY AND WAS RETURNED TO SERVICE WITH NO SUBSEQUENT ISSUES TO DATE.
